BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On definably proper maps

Participants in the publication
Edmundo, M. (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Mamino, M. (Author)
Prelli L.. (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2016

Where published
FUNDAMENTA MATHEMATICAE

Publication Identifiers
ISSN - 0016-2736

Volume
233
Number
1

Starting page
1
Last page
36

Document Identifiers
URL - https://www.impan.pl/en/publishing-house/journals-and-series/fundamenta-mathematicae/all/233/1/91266/on-definably-proper-maps

Rankings
SCIMAGO Q2 (2016) - 0.711 - Algebra and Number Theory
SCOPUS Q2 (2016) - 0.711 - Algebra and Number Theory


Export

APA
Edmundo, M., Mamino, M., Prelli L.., (2016). On definably proper maps. FUNDAMENTA MATHEMATICAE, 233, 1-36. ISSN 0016-2736. eISSN . https://www.impan.pl/en/publishing-house/journals-and-series/fundamenta-mathematicae/all/233/1/91266/on-definably-proper-maps

IEEE
Edmundo, M., Mamino, M., Prelli L.., "On definably proper maps" in FUNDAMENTA MATHEMATICAE, vol. 233, pp. 1-36, 2016.

BIBTEX
@article{22978, author = {Edmundo, M. and Mamino, M. and Prelli L..}, title = {On definably proper maps}, journal = {FUNDAMENTA MATHEMATICAE}, year = 2016, pages = {1-36}, volume = 233 }